# SDR FDEA201305181017

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N55909
- Condition: Misrepaired
- Location: Bs 1583-1594
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1583-1594, LT SIDE CREASE BEAM INBD ANGLE MISREPAIRED.  REMOVED CREASE BEAM AT BS 1370 -1630 IAW SRM 51-40-02,  FABRICATED, LOCATED AND DRILLED CREASE BEAM IAW SRM 51-40-05.  INSTALLED  CREASE BEAM IAW SRM 51-40-02 & DWG 146N5590.    MAJOR REPAIR.
